# SDR 2019FA0000225

- Difficulty date: June 19, 2019
- Submitted: July 17, 2019
- Operation: General aviation
- Aircraft: N703HA
- Make and model: Gulstm G150
- Aircraft serial: 202
- Aircraft time: 3,809 hours, 2,840 cycles
- Engine: Hnywl TFE73140AR
- Engine time: 3,809 hours, 2,840 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006569
- Part serial: JUL06936
- Condition: Corroded
- Location: Zone 700
- Part time: 3,809 hours, 2,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL REMOVED FROM NR 3 POSITION (RT INB) AND SENT FOR OVERHAUL. WHEEL DISASSEMBLED FOR OVERHAUL AND PREPARED FOR VISUAL AND NDI INSPECTION. BOTH WHEEL HALVES REJECTED DUE TO CORROSION IN BOLT HOLES BEYOND REPAIRABLE LIMITS. BEYOND ECONOMICAL REPAIR, DETERMINATION RESULTED IN THE SCRAPPING OF THE WHEEL ASSEMBLY. WHEEL HALVES SHOWED NO SIGN OF CORROSION BETWEEN THE PREVIOUS INSPECTION AND TEARDOWN FOR OVERHAUL. WHEEL HALVES RETAINED FROM OVERHAUL SHOP AND AVAILABLE FOR INSPECTION AND OR PHOTOS IF ANY ADDITIONAL INFORMATION IS REQUIRED. THE BOLTS USED TO BIND THE WHEEL HALVES WERE ALSO REJECTED FOR CORROSION AND REJECTED.
